Supermoduli spaces

S. N. Dolgikh, A. A. Rosly, A. S. Schwarz

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

The connection between different supermoduli spaces is studied. It is shown that the coincidence of the moduli space of (1/1) dimensional complex manifolds and N=2 superconformal moduli space is connected with hidden N=2 superconformal symmetry in the superstring theory.

Original languageEnglish
Pages (from-to)91-100
Number of pages10
JournalCommunications in Mathematical Physics
Volume135
Issue number1
DOIs
Publication statusPublished - Dec 1990
Externally publishedYes

Fingerprint

Dive into the research topics of 'Supermoduli spaces'. Together they form a unique fingerprint.

Cite this